# SDR 0402195520

- Difficulty date: December 22, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 59,561 hours, 24,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON GALLEY FLOOR SUPPORT AT BS 365 RBL 24.  REPAIRED PER EA 55-201148.
